American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Rabi Bhattacharya and Lizhen Lin. Omnibus CLTs for Fr\'echet means and nonparametric inference on non-Euclidean spaces. Proc. Amer. Math. Soc. 145 (2017) 413-428.
Abstract, references, and article information   
View Article: PDF

[2] O. V. Doronin. Adaptive estimation for a semiparametric model of mixture. Theor. Probability and Math. Statist. 91 (2015) 29-41.
Abstract, references, and article information   
View Article: PDF

[3] T. Gorbach. Estimation of parameters of a mixture of two symmetric distributions from a biased sample. Theor. Probability and Math. Statist. 90 (2015) 57-69.
Abstract, references, and article information   
View Article: PDF

[4] O. V. Doronin. Lower bound for a dispersion matrix for the semiparametric estimation in a model of mixtures. Theor. Probability and Math. Statist. 90 (2015) 71-85.
Abstract, references, and article information   
View Article: PDF

[5] Zhouwang Yang, Huizhi Xie and Xiaoming Huo. Data-driven smoothing can preserve good asymptotic properties. Contemporary Mathematics 622 (2014) 125-139.
Book volume table of contents   
View Article: PDF

[6] S. V. Shklyar. Logistic regression with homoscedastic errors---A Berkson model. Theor. Probability and Math. Statist. 85 (2012) 169-180.
Abstract, references, and article information   
View Article: PDF

[7] O. Sugakova. Empirical Bayesian classification for observations with admixture. Theor. Probability and Math. Statist. 84 (2012) 165-172.
Abstract, references, and article information   
View Article: PDF

[8] O. Sugakova. Adaptive estimators for parameters of a mixture of two symmetric distributions. Theor. Probability and Math. Statist. 82 (2011) 149-159. MR 2790490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] O. Sugakova. An estimator of the location parameter obtained from observations with admixture. Theor. Probability and Math. Statist. 80 (2010) 143-152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Maĭboroda and O. Sugakova. Adaptive estimating equations for a location parameter constructed by using observations with admixture. Theor. Probability and Math. Statist. 80 (2010) 101-110. MR 2541955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Maĭboroda. Estimation of mean positions and concentrations from observations of a two-component mixture of symmetric distributions. Theor. Probability and Math. Statist. 78 (2009) 147-156. MR 2446855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Abhishek Bhattacharya and Rabi Bhattacharya. Statistics on Riemannian manifolds: asymptotic distribution and curvature. Proc. Amer. Math. Soc. 136 (2008) 2959-2967. MR 2399064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Lodatko and R. Maiboroda. An adaptive moment estimator of a parameter of a distribution constructed from observations with admixture. Theor. Probability and Math. Statist. 75 (2007) 71-82. MR 2321182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Albrecher and J. L. Teugels. Asymptotic analysis of a measure of variation. Theor. Probability and Math. Statist. 74 (2007) 1-10. MR 2336773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. Lodatko and R. Maiboroda. Estimation of the density of a distribution from data with an admixture. Theor. Probability and Math. Statist. 73 (2006) 99-108. MR 2213844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. I. Pohyl'ko. Histogram estimators of the shape of the concentration function in a two-component mixture. Theor. Probability and Math. Statist. 72 (2006) 125-133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Mathé and Sergei V. Pereverzev. Regularization of some linear ill-posed problems with discretized random noisy data. Math. Comp. 75 (2006) 1913-1929. MR 2240642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carsten Franz. Discrete approximation of integral operators. Proc. Amer. Math. Soc. 134 (2006) 2437-2446. MR 2213718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Shurenkov. Asymptotic behavior of median estimators of multiple change points. Theor. Probability and Math. Statist. 70 (2005) 167-176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Maiboroda and O. Kubaichuk. Improved estimators for moments constructed from observations of a mixture. Theor. Probability and Math. Statist. 70 (2005) 83-92.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Maiboroda and O. Kubaichuk. Asymptotic normality of improved weighted empirical distribution functions. Theor. Probability and Math. Statist. 69 (2004) 95-102. MR 2110908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. E. Maiboroda and O. V. Sugakova. The limit distribution of dynamic programming estimators of multiple change points. Theor. Probability and Math. Statist. 69 (2004) 103-113. MR 2110909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002) 2133-2138. MR 1896050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia